Take pills again after vomitting
Aug 15, 2010
Ive been on my current regime for a few yrs and undetectable with a fantastic CD4%. I was recently sick about 30mins after taking my meds. I panicked and didnt know what to do so took another dose of my meds. Is this the correct thing to do?? Will this have caused any problems?? Thanks K
Response from Dr. Holodniy
Should not be a problem.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Should I Get Tested After Protected Anal Sex?
- Groin Pain After Anal Sex Top Sign Of HIV AIDS
- Itchy Balls After Oral Sex Hooker Does It Mean I Have HIV
- Itchy Vagina After Having Sex During Period Sign Of HIV AIDS
- Swollen Glands After Anal Sex Without Condom Does It Mean I Have HIV
- Swollen Lymph Glands After Oral Sex On A Woman What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.